Some conditions on Bergman space zero sets. (English) Zbl 0795.30006

The author extends work of Korenblum and Hedenmalm on the zero sets of the functions in the Bergman spaces \(A^ p\), with concentration on the individual spaces \(A^ p\) rather than on their union. The space \(A^ p\), \(0< p<\infty\) is the collection of functions \(f\) analytic in the unit disk \(U\) and satisfying \[ \| f\|^ p_ p= \textstyle{{1\over \pi}}\int_ U \int | f(z)|^ p dx dy< \infty. \] The author narrows the gap between conditions known to be necessary for a sequence to be the zero set of a function in \(A^ p\) and conditions known to be sufficient. The principle sufficient conditions restrict the number of sequence elements in (roughly) truncated Stolz angles at the boundary of the unit disk. The functions constructed are infinite canonical products with carefully chosen convergence factors.
Reviewer: J.W.Cannon (Provo)


30C15 Zeros of polynomials, rational functions, and other analytic functions of one complex variable (e.g., zeros of functions with bounded Dirichlet integral)
30D50 Blaschke products, etc. (MSC2000)
Full Text: DOI


[1] G. Bomash,A Blaschke-type product and random zero sets for Bergman spaces, to appear. · Zbl 0764.30029
[2] P. L. Duren, D. Khavinson, H. S. Shapiro and C. Sundberg,Contractive zero divisors in Bergman spaces, to appear. · Zbl 0739.30029
[3] H. Hedenmalm,A factorization theorem for square integrable analytic functions, to appear. · Zbl 0734.30040
[4] C. Horowitz,Zeros of functions in the Bergman spaces, Duke Math. J.41 (1974), 693–710. · Zbl 0293.30035
[5] C. Horowitz,Zeros of Functions in the Bergman Spaces, Thesis, Univ. of Michigan, 1974. · Zbl 0293.30034
[6] B. Korenblum,An extension of the Nevanlinna theory, Acta Math.135 (1975), 187–219. · Zbl 0323.30030
[7] B. Korenblum,Transformations of zero sets by contractive operators in the Bergman space, Bull. Sci. Math., 2 e serie114 (1990), 385–394. · Zbl 0821.47021
[8] E. Leblanc,A probabilistic zero condition for the Bergman space, Mich. Math. J.37 (1990), 427–436. · Zbl 0717.30008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.